MAUDE Adverse Event Report: DITRON DENTAL LTD ULTIMATE PRECISION IMPLANT; DENTAL IMPLANT

DITRON DENTAL LTD ULTIMATE PRECISION IMPLANT; DENTAL IMPLANT
Model Number ULT
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Circumstances are not clear due to the lack of provided information.To date, no information has indicated that the device or the way it was used has contributed to the event described.In addition, no signals were found indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to the event, and escaping the available detections has been assessed and concluded to be unlikely in high level of confidence.If additional information is received indicating otherwise, a follow-up report will be submitted.
 
Event or Problem Description
Loss of osseointegration.Infection.

Brand Name
ULTIMATE PRECISION IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DITRON DENTAL LTD
2 haofe st.
southern industrial zone
ashkelon, israel 78780 02
IS  7878002
Manufacturer (Section G)
DITRON DENTAL LTD
2 haofe st.
southern industrial zone
ashkelon, israel 78780 02
IS   7878002
Manufacturer Contact
2 haofe st.
southern industrial zone
ashkelon, israel 78780-02
MDR Report Key22630745
Report Number3010948854-2025-00050
Device Sequence Number21145112
Product Code DZE
UDI-Device Identifier07290109280554
UDI-Public07290109280554
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K161497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberULT
Device Catalogue Number08375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale